# SDR AALA201706029032

- Difficulty date: April 21, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D53112786201
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY ATTACH FITTING AT STRINGER 23R, FRAME 20.  REPLACED ATTACH FITTING IAW SRM 51-72-11, AND DRAWING D53112789.
